# SDR C2XA07RI071

- Difficulty date: August 19, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 13,439 hours, 7,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2246 - CHS - CREW REPORTED EMERGENCY EXIT LIGHT OVER SEAT 12C NOT WORKING.  MX REMOVED AND REPLACED LIGHT BULB IAW EMB145 AMM 33-50-14 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
